IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Asymptotically Optimal Codebooks in Regard to the Welch Bound with Characters
Gang WANGMin-Yao NIULin-Zhi SHENYou GAO
Author information
JOURNALS RESTRICTED ACCESS

2020 Volume E103.A Issue 11 Pages 1292-1295

Details
Abstract

In this letter, motivated by the research of Tian et al., two constructions of asymptotically optimal codebooks in regard to the Welch bound with additive and multiplicative characters are provided. The parameters of constructed codebooks are new, which are different from those in the letter of Tian et al.

Information related to the author
© 2020 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top